69874members
367256posts
cancel
Showing results for 
Search instead for 
Did you mean: 

I'm having Fec-T starting 27th November 2014

3 REPLIES 3
Member

Re: I'm having Fec-T starting 27th November 2014

Hi Karen, FEC the side effects for me was a lot of nausea's for about a week and my mouth was very sore ulcers and thrush but medication which got rid of it. Not everyone seems to have the same side effects. It takes about a week to get over the initial chemo, energy levels are quite low. I have my first T on the 29th January. Take care
Debbie xx
Member

Re: I'm having Fec-T starting 27th November 2014

hi
i have had my 5th dose of 'T' and so far i have been fine. im having them weekly as i have a bone marrow problem and have to have regular blood tests to keep an eye on the white counts. i am experiencing some tiredness and a little nausea but really its doable and as long as you are kind to yourself and rest when you need to, its fine.
Im yet the have the FEC part .......how was it x
karen x
Member

Re: I'm having Fec-T starting 27th November 2014

Hi Eaglett54 and welcome to the forums

In addition to the support you will receive here it may help to post in the November chemo thread where your fellow users may have had similar concerns, here's the thread:

http://forum.breastcancercare.org.uk/t5/Chemotherapy-monthly-threads/November-starters/td-p/901695

Please also feel free to call our helpliners for further support and information on 0808 800 6000, lines are open 9-5 weekdays and 10-2 Saturdays

Here's also a link to further services from BCC who you may find helpful:

http://www.breastcancercare.org.uk/breast-cancer-services

Take care
Lucy BCC

Member

I'm having Fec-T starting 27th November 2014

My diagnosis was invasive ductal carcinoma grade 3 triple negative I had a lumpectomy and sentinel nodes removed luckily it was not in my nodes. I had my last FEC on the 8th January thank god as the nausea's is horrible plus the many other side effects. I have my first T chemo on the 29th January 2015, I'm a bit scared as when I was having my last lot of FEC another patient had a allergic reaction to it.